# SDR QXEA021099

- Difficulty date: July 31, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N375PH
- Make and model: Dhav DHC8202
- Aircraft serial: 529
- Aircraft time: 7,108 hours, 10,066 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Sensor
- Part number: MS280343
- Condition: Failed
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - AIRCRAFT RETURNED TO FIELD WHEN ON CLIMBOUT THE NUMBER 2 ENGINE FUEL TEMP GAUGE FLUCTUATED BETWEEN 60 AND 80 DEGREES. TEMPERATURE GAUGE INDICATED NORMAL ON GROUND. MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE NUMBER 2 FUEL TEMPERATURE BULB. OPERATIONAL CHECKS AND LEAK CHECKS WERE GOOD. AIRCRAFT RETURNED TO SERVICE.
